Quenched non-equilibrium central limit theorem for a tagged particle in the exclusion process with bond disorder
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 2, pp. 341-361.

For a sequence of i.i.d. random variables ξ x :x bounded above and below by strictly positive finite constants, consider the nearest-neighbor one-dimensional simple exclusion process in which a particle at x( resp .x+1) jumps to x+1( resp .x) at rate ξ x . We examine a quenched non-equilibrium central limit theorem for the position of a tagged particle in the exclusion process with bond disorder {ξ x :x}. We prove that the position of the tagged particle converges under diffusive scaling to a gaussian process if the other particles are initially distributed according to a Bernoulli product measure associated to a smooth profile ρ 0 :0,1.

Soit {ξ x :x} une suite de variables aléatoires i.i.d. bornées supérieurement et inférieurement par des constantes finies et strictement positives. Nous étudions le théorème central limite «quenched» pour la position d’une particule marquée dans l’exclusion simple symmétrique unidimensionnelle où les variables d’occupation des sites x et x+1 sont échangés à taux ξ x . Nous démontrons que la position de la particule marquée converge à l’échelle diffusive vers un processus gaussien si les particules sont initiallement distribuées d’après une mesure de Bernoulli associée à un profil lisse ρ 0 :0,1.

DOI: 10.1214/07-AIHP112
Classification: 60K35
Keywords: hydrodynamic limit, tagged particle, non-equilibrium fluctuations, random environment, fractional brownian motion
@article{AIHPB_2008__44_2_341_0,
     author = {Jara, M. D. and Landim, C.},
     title = {Quenched non-equilibrium central limit theorem for a tagged particle in the exclusion process with bond disorder},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {341--361},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {2},
     year = {2008},
     doi = {10.1214/07-AIHP112},
     zbl = {1195.60124},
     mrnumber = {2446327},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/07-AIHP112/}
}
TY  - JOUR
AU  - Jara, M. D.
AU  - Landim, C.
TI  - Quenched non-equilibrium central limit theorem for a tagged particle in the exclusion process with bond disorder
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2008
DA  - 2008///
SP  - 341
EP  - 361
VL  - 44
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/07-AIHP112/
UR  - https://zbmath.org/?q=an%3A1195.60124
UR  - https://www.ams.org/mathscinet-getitem?mr=2446327
UR  - https://doi.org/10.1214/07-AIHP112
DO  - 10.1214/07-AIHP112
LA  - en
ID  - AIHPB_2008__44_2_341_0
ER  - 
%0 Journal Article
%A Jara, M. D.
%A Landim, C.
%T Quenched non-equilibrium central limit theorem for a tagged particle in the exclusion process with bond disorder
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2008
%P 341-361
%V 44
%N 2
%I Gauthier-Villars
%U https://doi.org/10.1214/07-AIHP112
%R 10.1214/07-AIHP112
%G en
%F AIHPB_2008__44_2_341_0
Jara, M. D.; Landim, C. Quenched non-equilibrium central limit theorem for a tagged particle in the exclusion process with bond disorder. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 2, pp. 341-361. doi : 10.1214/07-AIHP112. http://www.numdam.org/articles/10.1214/07-AIHP112/

[1] A. Faggionato. Bulk diffusion of 1D exclusion process with bond disorder. Markov Process. Related Fields 13 (2007) 519-542. | MR | Zbl

[2] E. A. Carlen, S. Kusuoka and D. W. Stroock. Upper bounds for symmetric Markov transition functions. Ann. Inst. H. Poincaré Probab. Statist. 23 (1987) 245-287. | EuDML | Numdam | MR | Zbl

[3] E. B. Davies. Explicit constants for Gaussian upper bounds on heat kernels. Amer. J. Math. 109 (1987) 319-333. | MR | Zbl

[4] A. Faggionato and F. Martinelli. Hydrodynamic limit of a disordered lattice gas. Probab. Theory Related Fields 127 (2003) 535-608. | MR | Zbl

[5] P. A. Ferrari, E. Presutti, E. Scacciatelli and M. E. Vares. The symmetric simple exclusion process I: Probability estimates. Stochastic Process. Appl. 39 (1991) 89-105. | MR | Zbl

[6] G. Gielis, A. Koukkous and C. Landim. Equilibrium fluctuations for zero range processes in random environment. Stochastic Process. Appl. 77 (1998) 187-205. | MR | Zbl

[7] R. A. Holley and D. W. Stroock. Generalized Onstein-Uhlenbeck processes and infinite branching Brownian motions. Kyoto Univ. R.I.M.S 14 (1978) 741-814. | MR | Zbl

[8] M. D. Jara and C. Landim. Nonequilibrium central limit theorem for a tagged particle in symmetric simple exclusion. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006) 567-577. | EuDML | Numdam | MR | Zbl

[9] C. Kipnis and C. Landim. Scaling Limit of Interacting Particles. Springer, Berlin, 1999. | MR

[10] C. Kipnis and S. R. S. Varadhan. Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusion. Comm. Math. Phys. 106 (1986) 1-19. | MR | Zbl

[11] R. Kunnemann. The diffusion limit for reversible jump processes on ℤd with ergodic random bond conductivities. Comm. Math. Phys. 90 (1983) 27-68. | MR | Zbl

[12] C. Landim, S. Olla and S. R. S. Varadhan. Asymptotic behavior of a tagged particle in simple exclusion processes. Bol. Soc. Bras. Mat. 31 (2000) 241-275. | MR | Zbl

[13] C. Landim and S. Volchan. Equilibrium fluctuations for driven tracer particle dynamics. Stochastic Process. Appl. 85 (2000) 139-158. | MR | Zbl

[14] T. M. Liggett. Interacting Particle Systems. Springer, New York, 1985. | MR | Zbl

[15] I. Mitoma. Tightness of probabilities on C([0, 1]; S') and D([0, 1]; S'). Ann. Probab. 11 (1983) 989-999. | MR | Zbl

[16] K. Nagy. Symmetric random walk in random environment in one dimension. Period. Math. Hungar. 45 (2002) 101-120. | MR | Zbl

[17] H. Rost and M. E. Vares. Hydrodynamics of a one-dimensional nearest neighbor model. Contemp. Math. 41 (1985) 329-342. | MR | Zbl

[18] V. Sidoravicius and A. Sznitman. Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Related Fields 129 (2004) 219-244. | MR | Zbl

[19] H. Spohn. Large Scale Dynamics of Interacting Particles. Springer, Berlin, 1991. | Zbl

[20] A. Sznitman. Random motions in random media. In Mathematical Statistical Physics 219-242. A. Bovier, F. Dunlop, F. den Hollander, A. van Enter and J. Dalibard (Eds). Les Houches, Session LXXXIII, 2005, Elsevier, 2005.

[21] D. W. Stroock and S. R. S. Varadhan. Multidimensional Diffusion Processes. Springer, Berlin-New York, 1979. | MR | Zbl

Cited by Sources: